PDA

View Full Version : UTI'S



morning star
04-02-2007, 02:02 PM
Anyone have prob's with UTI's? Just got diagnosed with SLE and have my first UTI, haven't had one since my daughter was born 4 years ago.

IloveHistory
04-02-2007, 03:26 PM
Hi Morning Star!

Yes, I get U.T.I.s so often, it's unreal! At one stage, I was getting one every two weeks! :shock: :x Thankfully, this has improved and now I get one every month/every two months.

Keep well! :)

Missy
04-02-2007, 05:43 PM
My sister has Lupus, too, and she has had many over the last two years. Her docs don't know why. She is going to see a urologist.

Good luck!

mnjodette
04-03-2007, 01:09 PM
I've had two since being diagnosed - I don't remember ever having them before.

msdawnie44
04-03-2007, 01:45 PM
I get so often....I live on Cranberry juice....Also, had my bout with severe kidney infection and kidney stones....Thats always fun....kidneys...seem fine now...but that monthly UTI is getting on my nerves....I also have LUPUS SLE...dont know if that is part of it or...just one those things i am prone to. Anyway..hope you feel better and God Bless. Dawn :wink:

CarrieKate
04-14-2007, 03:47 PM
I've had UTI's since I was little. I even went on antibiotic prophalaxis for a while. I did notice that the past few years I've gotten UTI's with negative cultures which make me wonder if they were actual infections.

I've also had a couple of time where I could have sworn I was passing a stone (pain, lot's of blood, ect.) and all my labs came up normal. My internist decided it was nephritis by default.

Now I take a cranberry supplement every day and drink lots of water... that seems to help.

IloveHistory
04-14-2007, 11:00 PM
Hi!

I've also often had Nitrites in my urine, but then had a negative culture. Does anyone know what causes this?

Thanks and keep well! :)

rabbitrabbit
05-30-2007, 07:53 PM
Within a few months after taking the Plaquenil (for rheumatoid arthritis), I developed a UTI. I've had a history of UTI's, thus didn't think that the new medication had any correlation to that recent UTI. However, I also developed a vaginal infection nearly simultaneously. I am middle-aged and never experienced a vaginal infection, and had no clue what I was experiencing, the pain was extremely intense. Over the span of the next two months thereafter, I developed one vaginal infection after the next, with little relief between episodes of treatment by the family MD (antibiotic therapy twice, then cream). I developed a very annoying eye twitch in one eye in and around that same time, intensifying the longer I was on Plaquenil. I immediately stopped the Plaquenil after noting that yet again another frustratingly painful vaginal infection was coming on. Are other readers out there experiencing increased rates of vaginitis/vaginal infections from this immunosuppressant but have not yet discussed this side-effect on any blog sites?

Oluwa
05-31-2007, 06:03 AM
Me too!

I have never had any type of UTI until I was diagnosed and treated for bacteria in my urine 6 months ago and I am 46. I've never had a yeast infection either, but as a precaution I had to use a gyn-cream insert during the treatment of this this bacteria.

This was before I was taking the malarial, Plaquenil.

I have Lupus SLE.

Keep well,
Oluwa

chichibug
05-31-2007, 07:55 AM
I started getting them over and over again just before I had my first big flare--for about year before. After Lupus (SLE) was official, I had them (and still have them) repeatedly, but not as strong as before. Now it's kinda a long-term low grade thing.

I do have (what I call) "pee emergencies" wherein when I have very sudden needs to pee--no notice, I'd better be near a bathroom kind of thing. Those happen daily. Not sure where they came from, though.

-Kristin